MathSciNet Relay Station
MathSciNet bibliographic data
MR1368536 35J15 (35B45)
Zhang, Qi A Harnack inequality for the equation $\nabla(a\nabla u)+b\nabla u=0$, when $|b|\in K_{n+1}$. Manuscripta Math. 89 (1996), no. 1, 61–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement